# SDR 99ZZZX2507

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 510011199
- Condition: Cracked
- Location: Hydrualic System
- Part time: 15,072 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A RETURN FLIGHT, LEFT AND RIGHT HYDRAULIC FLOW LIGHTS BEGAN TO FLICKER ON AND OFF.  CYCLED GEAR DOWN AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL FOUND HYDRAULIC RESERVOIR EMPTY.  PERFORMED HYDRAULIC PRESSURE CHECK AND FOUND L-H PRESSURE LINE, FROM THE FLOW SWITCH TO ELBOW, CRACKED IN THE BEND OF THE RADIUS.  REPLACED WITH SERVICEABLE LINE.  PRESSURE CHECKED AND CYCLED GEAR WITH NO FURTHER LEAKS NOTED.
